# SDR I5EA2023051600006

- Difficulty date: May 16, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N807TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 79,454 hours, 45,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 20121
- Part serial: 47873
- Condition: No Test
- Location: M1134/Sta.L
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MODULE M1134 REQUIRES REPLACEMENT.   REMOVE AND REPLACE MODULE M1134 AT STA. 634L IAW B737-400 AMM 33-51-51. OPS CHECK GOOD.
